# SDR DXTA2025050203313

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 7,480 hours, 4,877 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG CNTRL FAULT L AMBER CAS: AMBER ENG CNTRL FAULT L MESSAGE DISPLAYED ON DECENT. NO VISIBLE MOISTURE, EVENT MARKER PRESSED. CORRECTIVE ACTION: COMPLETED TEMPORARY CORRECTIVE ACTION FOR CHANNEL B FOR THE COIL NO. 1 BY SWAPPING THE P40 CONNECTOR AND THE P41 CONNECTOR. MX C/W IAW PWC 306D EMM 77-10-01. PERFORMED HIGH POWER ENGINE RUNS. NO DEFECTS NOTED. NO FAULTS AT THIS TIME. UPON ARRIVAL TO THE AIRCRAFT WE RAN LEFT ENGINE AND CONFIRMED FAULT. OPENED COWLINGS FOR LEFT ENGINE. DISCONNECTED. CLEANED AND RECONNECTED THE EEC, HMU, X1 AND X2 SENSOR CONNECTOR PW306D FAUL ISOLATION MANUAL 72-00-01. PERFORMED ENGINE RUN FAULT APPEARED AS SOON AS THE ENGIEN WAS STABLE. NOTIFIED MCC. PERFORMED FIM 72-00-01 CODE 3B 'OVERSPEED FAULT AT STARTUP AND FOUND THAT THE N1 SPEED SENSOR( PLUG J41) DOES NOT READ ANY CONTINUITY. ALL OTHER CONTINUITY MEASUREMENTS ARE WITHIN LIMITS. ALL CANNON PLUGS WERE CLEANED AND RE-CONNETED PER REF CE-680A AMM 20-00-00. MCC ELECTED TO WAIT FOR P&WC'S RECOMMENDATIONS BEFORE ANY FURTHER STEPS. REMOVED LOWER LH ENGINE COWLINGS TO GAIN ACCESS TO LH ENGINE WIRING HARNESS FOR T/S OF ITEM #3. LOWER COWLING REMOVED PER REF CE-680A AMM 71-10-05 REV. 22 REMOVED UPPER LH ENGINE COWLINGS TO GAIN ACCESS TO LH ENGINE WIRING HARNESS FOR T/S OF ITEM #3. UPPER COWLING REMOVED PER REF. CE-680A AMM 71-10-05. REV. 22. INSTALL THE LH UPPER ENGINE COWL DUE TO BEING REMOVED FOR TROUBLESHOOTING. INSTALLED LH ENGINE UPPER COWLING IAW CE680A AMM 71-10-05. INSTALL THE LH ENGINE LOWER ENGINE COWL DUE TO BEING REMOVED FOR TROULBESHOOTING. INSTALLED THE LH ENGINE LOWER COWL IAW CE680A AMM 71-10-10. REF ITEM 4.1, 4.11 AND 4.12 FOR REPLACEMENT OF  AUTO THROTTLE AUTO THROTTLE RIGGING AND OPERATIONAL CHECK. OPS CHECK GOOD AT THI STIME REF CE-680A AMM 22-30-00. AUTO THROTTLE REQUIRES RIGGING AFTER REPLACEMENT. REMOVED AND REPLACED AUTOTHROTTLE UNIT IAW CE680A AMM 22-30-05. THROTTLE RIG AND OPS CHECK REQUIRED. AUTO THROTTLE REQUIRES RIGGING AFTER REPLACEMENT. RIGGED AUTOTHROTTLE IAW CE680A AMM 22-30-00. OPERATIONAL CHECK REQUIRED. AUTOTHROTTLE REQUIRES OPERATINOAL CHECK AFTER REPLACEMENT. PERFORMED OPERATIONAL CHECK OF AUTOTHROTTLE, AUTO THROTTLE UNABLE TO DISENGAGE PULLED AT CBS. PERFORMED OPERATIONAL CHECK OF AUTO THROTTLE, OPS CHECK GOOD AT THIS TIME. REF CE-680A AMM 22-30-00.  ORIGINAL SUBMISSION DATE: 5/2/2025
